Decompositions of complete tripartite graphs into k-cycles

Cavenagh N.J. (1998) Decompositions of complete tripartite graphs into k-cycles. Australasian Journal of Combinatorics, 18 193-200.

Author Cavenagh N.J.
Title Decompositions of complete tripartite graphs into k-cycles
Journal name Australasian Journal of Combinatorics   Check publisher's open access policy
ISSN 1034-4942
Publication date 1998
Sub-type Article (original research)
Volume 18
Start page 193
End page 200
Total pages 8
Subject 2607 Discrete Mathematics and Combinatorics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 05:18:24 EST by System User